# SDR AALA201904059015

- Difficulty date: March 15, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 61,470 hours, 23,013 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: D5757030501600
- Part serial: A6277
- Condition: Corroded
- Location: Lt Wing
- Part time: 39,735 hours, 15,042 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE FLAP INTERCONNECTING STRUT (37CV). REPLACED INTERCONNECTING STRUT PER AMM 27-51-44-400-001-A.
